Second Fur Shot This Week !!

Discussion in 'Lantus / Basaglar (glargine) and Levemir (detemir)' started by Scdal, Jan 15, 2021.

  1. Scdal

    Scdal Member

    Joined:
    Mar 10, 2020
    I am so upset with myself. This Wednesday, I gave Phoenix a fur shot and his BG went up to 516. This morning it was 115 at his AMPS. Now, I gave him another fur shot. I can't believe it ! I felt the insulin go all over my fingers and on his fur.

    I seem to do this in cycles. I can go months without a fur shot. Then, I get several fur shots in a row. What is wrong with me? You don't know how tempted I am to go ahead and give him a few units of insulin. Phoenix gets 9.25 units and tonight he got nothing. I am so upset !!
     
  2. Laura and Gremlin

    Laura and Gremlin Well-Known Member

    Joined:
    Sep 26, 2015
    It's very risky giving insulin after a fur shot as you don't know how much they may have actually got and it could cause a hypo. I know how frustrating it is though, having done it myself. I take so much care to tent the skin, part the hair and ensure all the insulin goes in these days.

    I hope he doesn't rise too high and surfs on to the next shot.
     
  3. Wendy&Neko

    Wendy&Neko Senior Member Moderator

    Joined:
    Feb 28, 2012
    Don't give a second shot, we never know how much went in. I found fur shots went in pairs, hopefully that's it for a while for you now.
     

Share This Page